# SDR FDEA201008283168

- Difficulty date: August 28, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 42,381 hours, 28,172 cycles
- Engine: Pwa JT8D9
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420105
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES MCD CUT-OUT SKIN BS 610 - BS 602, STR 3L.  CUTOUT DAMAGED SKIN AREAS, FABRICATED REPAIR DOUBLERS & FILLERS & INSTALLED REPAIR PARTS AT MCD CUTOUT INNER SKIN IAW EA 7-5330-135586.
